Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23893
Title: Convergence of numerical solutions to stochastic age-structured population equations with diffusions and Markovian switching
Authors: Li, R
Pang, WK
Leung, PK 
Keywords: 37N25
60H15
65C20
Convergence
Diffusions
Markovian switching
Numerical solutions
Stochastic age-structured population equations
Issue Date: 2010
Publisher: Elsevier
Source: Applied mathematics and computation, 2010, v. 216, no. 3, p. 744-752 How to cite?
Journal: Applied mathematics and computation 
Abstract: In this paper, it is considered for a class of stochastic age-structured population equations with diffusions and Markovian switching. Most kind of equations are nonlinear and cannot be solved explicitly, so the construction of efficient computational methods is of great importance. The main aim of this paper is to develop a numerical scheme and investigate the convergence of numerical approximation. An example is given for illustration.
URI: http://hdl.handle.net/10397/23893
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2010.01.073
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

38
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.